# SDR TWRA96153

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RP51B
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND 'E' ZONE LEFT ROW EMERGENCY LIGHTS OUT.  RELAMPED, EMERGENCY PACK.  OPS CHECK OK PER MM 33-51-00.  (M)
